# SDR WRXR20250421001

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: CC67016207
- Condition: Corroded
- Location: Zone 600 Flap
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND 3 FASTENER HOLES OF STRUCTURE UNDER PANEL 681AB. REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01. EVALUATED NDT REPORT, FOUND TO BE OUT OF LIMITS. COMPLIED WITH REO 690-57-00-126 REV -- DATED: 2025-04-17.
